Namcold Z Syp 60ml
Marketer
Lincoln Pharmaceuticals Ltd
Composition
Paracetamol (125mg) + Pseudoephedrine (15mg) + Cetirizine (2mg) + Zinc (7.5mg)
About Namcold Z Syp 60ml
This combination medication provides relief from cold and allergy symptoms by reducing pain, fever, congestion, and allergy-related symptoms. It is important to follow the recommended dosage and consult your doctor if you experience any side effects or have pre-existing medical conditions. Avoid alcohol consumption, driving, or operating machinery while taking this medication. Pregnant and breastfeeding women should consult their doctor before use.
Frequently Asked Questions (FAQs)
Can I take this medication if I am pregnant or breastfeeding?
Can I take this medication with other medicines?
What if I miss a dose?
What if I take too much?
Last Updated On 15 May. 2025 | 02:22 AM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.